Optimal discretization of hedging strategies with directional views

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01367756
Contributor : Serena Benassù <>
Submitted on : Friday, September 16, 2016 - 4:01:11 PM
Last modification on : Friday, April 19, 2019 - 11:10:05 AM

Identifiers

  • HAL Id : hal-01367756, version 1

Citation

Jiatu Cai, Masaaki Fukasawa, Mathieu Rosenbaum, Peter Tankov. Optimal discretization of hedging strategies with directional views . SIAM Journal on Financial Mathematics, SIAM, 2016, 7 (1), pp.34-69. ⟨hal-01367756⟩

Share

Metrics

Record views

137